Alert archive / California / Gale Warnings in 2013
Gale Warning 26, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Oct 27, 2013, 2:50 AM PDT. It took effect at Oct 27, 2013, 12:00 PM PDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2013, 2:50 AM PDT (09:50 UTC)
- In effect from
- Oct 27, 2013, 12:00 PM PDT
- Expired
- Oct 28, 2013, 9:00 AM PDT
- In force
- 21 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
341 WHUS76 KEKA 270950 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 250 AM PDT SUN OCT 27 2013 PZZ470-271800- /O.EXT.KEKA.SC.Y.0075.000000T0000Z-131027T1900Z/ /O.UPG.KEKA.GL.A.0019.131027T2200Z-131029T0400Z/ /O.NEW.KEKA.GL.W.0026.131027T1900Z-131028T0700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 250 AM PDT SUN OCT 27 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY... ...GALE WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PDT TODAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...N 20 TO 30 KT. GUSTS OVER 35 KT POSSIBLE. * SEAS...NW TO N BUILDING TO 8 TO 10 FT AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-271800- /O.EXT.KEKA.SC.Y.0075.000000T0000Z-131027T1900Z/ /O.UPG.KEKA.GL.A.0019.131027T2200Z-131029T0400Z/ /O.NEW.KEKA.GL.W.0026.131027T1900Z-131028T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 250 AM PDT SUN OCT 27 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY... ...GALE WARNING IN EFFECT FROM NOON TODAY TO 4 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PDT TODAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...N 20 TO 30 KT. GUSTS TO 40 KT POSSIBLE TONIGHT. * SEAS...NW TO N BUILDING TO 8 TO 10 FT AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-271800- /O.EXB.KEKA.SC.Y.0075.131027T1900Z-131028T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 250 AM PDT SUN OCT 27 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT. * WINDS...N 15 TO 25 KT THIS AFTERNOON AND THIS EVENING. GUSTS TO 30 KT NEAR CAPE MENDOCINO AND POINT ST GEORGE. * SEAS...NW TO N BUILDING TO 5 TO 7 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-271800- /O.EXB.KEKA.SC.Y.0075.131027T1900Z-131028T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 250 AM PDT SUN OCT 27 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 4 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM PDT MONDAY. * WINDS...N INCREASING TO 15 TO 25 KT. GUSTS TO 30 KT NEAR CAPE MENDOCINO. * SEAS...NW TO N BUILDING TO 6 TO 8 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
5 follow-up statements
500 WHUS76 KEKA 271644 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 944 AM PDT SUN OCT 27 2013 PZZ470-280045- /O.CON.KEKA.SC.Y.0075.000000T0000Z-131027T1900Z/ /O.CON.KEKA.GL.W.0026.131027T1900Z-131028T0700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 944 AM PDT SUN OCT 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON TODAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY UNTIL MIDNIGHT TONIGHT... * WINDS...N 20 TO 30 KT. FREQUENT GUSTS TO 35 KT THIS AFTERNOON THROUGH THIS EVENING. * SEAS...NW TO N BUILDING TO 8 TO 10 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-280045- /O.CON.KEKA.SC.Y.0075.000000T0000Z-131027T1900Z/ /O.CON.KEKA.GL.W.0026.131027T1900Z-131028T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 944 AM PDT SUN OCT 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON TODAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY UNTIL 4 PM MONDAY... * WINDS...N INCREASING TO 20 TO 30 KT. GUSTS TO 40 KT POSSIBLE TONIGHT. * SEAS...NW TO N BUILDING TO 8 TO 10 FT AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-280045- /O.CON.KEKA.SC.Y.0075.131027T1900Z-131028T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 944 AM PDT SUN OCT 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT... * WINDS...N INCREASING TO 15 TO 25 KT THIS AFTERNOON AND THIS EVENING. GUSTS TO 30 KT NEAR CAPE MENDOCINO AND POINT ST GEORGE. * SEAS...NW BUILDING TO 6 TO 8 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-280045- /O.CON.KEKA.SC.Y.0075.131027T1900Z-131028T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 944 AM PDT SUN OCT 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM MONDAY... * WINDS...NW TO N INCREASING TO 15 TO 25 KT. GUSTS TO 30 KT NEAR CAPE MENDOCINO. * SEAS...NW TO N BUILDING TO 6 TO 8 FT AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
395 WHUS76 KEKA 272218 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 318 PM PDT SUN OCT 27 2013 PZZ470-280630- /O.CAN.KEKA.GL.W.0026.000000T0000Z-131028T0700Z/ /O.NEW.KEKA.SC.Y.0076.131027T2218Z-131029T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 318 PM PDT SUN OCT 27 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM TUESDAY... ...GALE WARNING IS CANCELLED... * WINDS...N 20 TO 25 KT THROUGH MONDAY NIGHT. OCCASIONAL GUSTS TO NEAR GALE FORCE THIS EVENING...THEN GUSTS TO 30 KT THROUGH MONDAY. * SEAS...NW TO N 8 TO 10 FT AT 9 SECONDS THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-280630- /O.EXT.KEKA.GL.W.0026.000000T0000Z-131028T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 318 PM PDT SUN OCT 27 2013 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM MONDAY... * WINDS...N 20 TO 30 KT. GUSTS TO 40 KT TONIGHT. * SEAS...NW TO N 8 TO 11 FT AT 9 SECONDS THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-280630- /O.CON.KEKA.SC.Y.0075.000000T0000Z-131028T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 318 PM PDT SUN OCT 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT... * WINDS...N 10 TO 20 KT TONIGHT. GUSTS TO 30 KT THIS EVENING AND NEAR CAPE MENDOCINO AND POINT ST GEORGE THROUGH EARLY MONDAY MORNING. * SEAS...NW 6 TO 8 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-280630- /O.CON.KEKA.SC.Y.0075.000000T0000Z-131028T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 318 PM PDT SUN OCT 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM MONDAY... * WINDS...N 15 TO 25 KT TONIGHT WITH GUSTS TO 30 KT NEAR CAPE MENDOCINO. * SEAS...NW 8 TO 10 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
529 WHUS76 KEKA 280354 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 854 PM PDT SUN OCT 27 2013 PZZ455-281200- /O.CAN.KEKA.SC.Y.0075.000000T0000Z-131028T2300Z/ /O.EXB.KEKA.SC.Y.0076.131028T0700Z-131028T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 854 PM PDT SUN OCT 27 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PDT MONDAY. * WINDS...N 15 TO 25 KT TONIGHT WITH GUSTS TO 30 KT NEAR CAPE MENDOCINO. * SEAS...NW 8 TO 10 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-280500- /O.CAN.KEKA.SC.Y.0075.000000T0000Z-131028T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 854 PM PDT SUN OCT 27 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ PZZ475-281200- /O.CON.KEKA.GL.W.0026.000000T0000Z-131028T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 854 PM PDT SUN OCT 27 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. * WINDS...N 20 TO 30 KT. GUSTS TO 40 KT TONIGHT. * SEAS...NW TO N 8 TO 11 FT AT 9 SECONDS THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-281200- /O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 854 PM PDT SUN OCT 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...N 20 TO 25 KT THROUGH MONDAY NIGHT. OCCASIONAL GUSTS TO NEAR GALE FORCE THIS EVENING...THEN GUSTS TO 30 KT THROUGH MONDAY. * SEAS...NW TO N 8 TO 10 FT AT 9 SECONDS THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
983 WHUS76 KEKA 280959 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 259 AM PDT MON OCT 28 2013 PZZ475-281600- /O.CON.KEKA.GL.W.0026.000000T0000Z-131028T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 259 AM PDT MON OCT 28 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS...N 20 TO 30 KT THIS MORNING GRADUALLY SUBSIDING THIS AFTERNOON AND TONIGHT. * SEAS...NW TO N 8 TO 10 FT AT 9 SECONDS SUBSIDING LATER TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-281800- /O.EXT.KEKA.SC.Y.0076.000000T0000Z-131029T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 259 AM PDT MON OCT 28 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...N 15 TO 25 KT TODAY WITH GUSTS TO 30 KT NEAR CAPE MENDOCINO. * SEAS...NW 8 TO 10 FT AT 10 SECONDS SUBSIDING TONIGHT AND TOMORROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-281800- /O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 259 AM PDT MON OCT 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH TONIGHT. * SEAS...NW TO N 7 TO 9 FT AT 9 SECONDS THROUGH TONIGHT, SUBSIDING TOMORROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
964 WHUS76 KEKA 281621 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 921 AM PDT MON OCT 28 2013 PZZ475-290030- /O.EXP.KEKA.GL.W.0026.000000T0000Z-131028T1600Z/ /O.EXA.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 921 AM PDT MON OCT 28 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM TUESDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS...N 15 TO 25 KT THROUGH TODAY THEN DIMINISHING QUICKLY TONIGHT TO 5 TO 15 KT. * SEAS...STEEP SHORT PERIOD WIND DRIVEN NORTHERLY WAVES OF 9 TO 12 FT AT ABOUT 9 SECONDS WILL CONTINUE THIS MORNING THEN FALL QUICKLY TO 7 TO 9 FT THIS EVENING. HIGHEST WAVES WILL BE IN THE SW PORTION OF THE ZONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-290030- /O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 921 AM PDT MON OCT 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS...NW TO N 15 TO 25 KT TODAY...DIMINISHING TO 5 TO 15 KT TONIGHT. * SEAS...NW 8 TO 10 FT AT 10 SECONDS SUBSIDING TONIGHT AND TOMORROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-290030- /O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 921 AM PDT MON OCT 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM TUESDAY... * WINDS...N 15 TO 25 KT THROUGH TONIGHT THEN DIMINISHING TUESDAY TO 5 TO 15 KT. * SEAS...NW 8 TO 10 FT AT 9 SECONDS THROUGH TONIGHT...SUBSIDING TO 4 TO 6 FT TOMORROW. HIGHEST WAVES WILL BE IN THE FAR EASTERN PORTION OF THE ZONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Oct 26, 3:46 PM PDT, 11 hours 4 minutes earlier.
Area forecast discussion, Oct 26, 3:46 PM PDT, 11 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 346 PM PDT SAT OCT 26 2013 .SYNOPSIS...MORE CLEARING IS EXPECTED AT THE COAST SUNDAY AS A WEAK SYSTEM MOVES THROUGH. MUCH COOLER CONDITIONS ARE EXPECTED EARLY NEXT WEEK AS AN UPPER LEVEL LOW MOVES DOWN FROM THE NORTH. A FEW SHOWERS WILL BE POSSIBLE ACROSS INTERIOR NORTHWEST CALIFORNIA SUNDAY NIGHT AND MONDAY. && .DISCUSSION...THE WEST COAST RIDGE REMAINS IN PLACE THIS AFTERNOON WITH THE SAME TWO CUT OFF LOWS CIRCULATING AROUND THE AREA. ONE LOW IS LOCATED OVER THE PACIFIC NORTHWEST AND THE OTHER IS OFF THE CENTRAL CALIFORNIA COAST. THERE HAS BEEN LITTLE MIXING TODAY ALONG THE IMMEDIATE COAST...ALTHOUGH THE FIRST SUNSHINE IN DAYS WAS SEEN AT THE OFFICE TODAY FOR ABOUT 30 MINUTES. THE UPPER LOW OVER WASHINGTON/OREGON WILL SLIDE FARTHER SOUTH ON SUNDAY BRINGING WITH IT INCREASING NORTHERLY WINDS NEAR THE COAST. THIS SHOULD INCREASE MIXING AND HOPEFULLY...FINALLY BRING MORE WIDESPREAD SUNSHINE TO COASTAL LOCATIONS DURING THE AFTERNOON HOURS. OTHERWISE INTERIOR AREAS WILL REMAIN SUNNY WITH NEAR NORMAL TO SLIGHTLY ABOVE NORMAL TEMPERATURES ON SUNDAY. AN UPPER LEVEL SHORTWAVE MOVING INTO BRITISH COLUMBIA THIS AFTERNOON WILL BEGIN TO SLIDE SOUTH WHILE STRENGTHENING INTO THE PACIFIC NORTHWEST AND THEN CALIFORNIA SUNDAY INTO MONDAY. MUCH COOLER AIR WILL FUNNEL SOUTH WITH THIS SYSTEM AND WITH INCREASING INSTABILITY A FEW SHOWERS MAY FORM OVER THE INTERIOR OF NORTHWEST CALIFORNIA SUNDAY NIGHT INTO MONDAY. CONFIDENCE IS HIGH THAT ANY SHOWERS WILL REMAIN LIGHT AS MOISTURE IS LIMITED AND THE LOW WILL BE ORIGINATING FROM A CLIMATOLOGICALLY UNFAVORABLE LOCATION FOR SHOWERS IN NORTHWEST CALIFORNIA. THE PRIMARY FORECAST CHALLENGE REMAINS HOW COLD TEMPERATURES WILL BECOME MONDAY NIGHT AND THEN AGAIN TUESDAY NIGHT. AT THIS TIME THE COLDEST NIGHT LOOKS LIKE IT WILL BE MONDAY NIGHT AS THE UPPER LOW SLIDES SOUTH OF THE AREA AND WINDS DECREASE. HAVE OPTED TO GO A FEW DEGREES BELOW MODEL GUIDANCE FOR MANY VALLEY LOCATIONS INCLUDING ALL THE WAY TO THE NEAR COASTAL VALLEYS. IT WOULD BE NOT A SURPRISE THAT UPPER 30 TO MID 30 DEGREE TEMPS REACH SOME COASTAL LOCATIONS AS THIS COLD AIRMASS SETTLES IN. CONFIDENCE IS HIGH IN FROST CONDITIONS FOR MOST INTERIOR LOCATIONS AND FREEZING TEMPERATURES IN MOST VALLEYS OF TRINITY AND INTERIOR MENDOCINO COUNTY. THE ONLY INTERIOR VALLEYS THAT MAY NOT FROST WILL BE IN SOUTHWESTERN MENDOCINO COUNTY AND FAR WESTERN HUMBOLDT COUNTY. ANOTHER NEARLY AS COOL NIGHT WILL OCCUR TUESDAY NIGHT BUT CONFIDENCE IS A LITTLE LOWER ON WHERE FROST AND FREEZING TEMPERATURES WILL OCCUR. AFTERNOON HIGHS MONDAY AND TUESDAY WILL REMAIN IN THE 50S AND 60S AS THE UPPER LOW SLIDES SOUTH AND THEN EAST OF THE AREA. BY WEDNESDAY RIDGING WILL BEGIN TO BUILD BACK OVER THE AREA AS A WEAK WARM FRONT MOVES NORTH INTO THE PACIFIC NORTHWEST. A FEW SHOWERS MAY BE POSSIBLE WITH OR JUST BEHIND THE FRONT ON THURSDAY...BUT AT THIS TIME MODELS ARE TRENDING TOWARD LESS PRECIPITATION. TEMPERATURES WILL WARM WEDNESDAY THROUGH SATURDAY BACK TO NEAR OR SLIGHTLY ABOVE NORMAL. THE NEXT BIG WEATHER MAKER MAY BE NEXT WEEKEND AS NOW BOTH THE GFS AND ECMWF ARE INDICATING A STRONG STORM MAY IMPACT THE AREA. FOR NOW HAVE KEPT POPS NEAR CLIMATOLOGY BUT THE POPS WILL LIKELY HAVE TO BE INCREASED IF THE MODELS CONTINUE TO SHOW THIS POSSIBILITY WITH THE NEXT FEW RUNS. RPA && .AVIATION...COASTAL STRATUS PERSISTS AS A BROAD UPPER LEVEL RIDGE REMAINS CENTERED OVER THE WEST COAST INHIBITING LOW LEVEL MIXING. LITTLE IMPROVEMENT IS ANTICIPATED THIS EVENING LEAVING COASTAL AIRFIELDS UNDER IFR TO LIFR CONDITIONS. SUNDAY AFTERNOON LOOKS LIKE THE FIRST DAY OF SUBSTANTIAL COASTAL CLEARING AS A SHORTWAVE DIGS OVER NORTHERN CA, HOWEVER, LOW LEVEL CLOUDS MAY LINGER IN THE HUMBOLDT BAY AND EEL RIVER DELTA. OTHERWISE INTERIOR AIRFIELDS WILL REMAIN VFR WITH SOME MID TO HIGH LEVEL CLOUDS SUNDAY. && .MARINE...THE PRESSURE GRADIENT BETWEEN BUILDING HIGH PRESSURE OVER THE NE PACIFIC AND LOW PRESSURE OVER THE GREAT BASIN WILL INCREASE TONIGHT AND SUN. HAVE MADE NO CHANGES TO THE START TIME OF THE EXISTING OFFSHORE SMALL CRAFT ADVISORY WHICH BEGINS THIS EVENING. DID HOIST A GALE WATCH FOR THE OFFSHORE WATERS STARTING SUN AFTERNOON. AT THIS POINT...THE WATCH IS BASED ON LOW END GALE FORCE GUSTS. IF THE WATCH IS NOT UPGRADED...A SHORTER DURATION HAZARDOUS SEAS WARNING MAY BE REQUIRED. THE FORECAST PERIOD IS STILL EXPECTED TO BE DOMINATED BY GUSTY N WINDS AND ELEVATED SHORT PERIOD WAVES THRU EARLY NEXT WEEK. WINDS ARE EXPECTED TO DROP OFF DURING THE DAY TUE. 3 MAIN SETS OF SWELL ARE EXPECTED TO IMPACT THE AREA OVER THE NEXT SEVERAL DAYS. THE 1ST 2...ARRIVING OVERNIGHT TONIGHT AND MON AFTERNOON...WILL BE LOW AMPLITUDE WITH PERIODS GENERALLY11 TO 14 SECONDS. THE MORE SIGNIFICANT SWELL TRAIN IS EXPECTED TO ARRIVE LATE WED. PERIODS WITH THIS TRAIN WILL START OFF AT AROUND 22 SECONDS WITH SWELL HEIGHTS BUILDING TO 6 FT BY FRI MORNING. /SEC && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... GALE WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING PZZ470-475. SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 3 PM PDT SUNDAY PZZ470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Oct 26, 4:46 AM PDT, 22 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 446 AM PDT SAT OCT 26 2013 CAZ004-271200- UPPER TRINITY RIVER- 446 AM PDT SAT OCT 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-271200- REDWOOD COAST-MENDOCINO COAST- 446 AM PDT SAT OCT 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. COOLER TEMPERATURES ARE EXPECTED EARLY NEXT WEEK. THIS MAY BRING PATCHY FROST TO COASTAL AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-076-271200- NORTH COAST INTERIOR-MENDOCINO INTERIOR- 446 AM PDT SAT OCT 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. PATCHY FROST POSSIBLE IN THE COLDEST INLAND VALLEYS THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. COOLER TEMPERATURES ARE EXPECTED EARLY NEXT WEEK. THIS MAY BRING MORE WIDESPREAD FREEZING TEMPERATURES TO INLAND AREAS MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 3:08 PM PDT | Freeze Watch | EKA | 12 hr | |
| Oct 27, 3:18 PM PDT | Small Craft Advisory | EKA | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.